Skip to main content

Theory and Modern Applications

A Note on Symmetric Properties of the Twisted -Bernoulli Polynomials and the Twisted Generalized -Bernoulli Polynomials

Abstract

We define the twisted -Bernoulli polynomials and the twisted generalized -Bernoulli polynomials attached to of higher order and investigate some symmetric properties of them. Furthermore, using these symmetric properties of them, we can obtain some relationships between twisted -Bernoulli numbers and polynomials and between twisted generalized -Bernoulli numbers and polynomials.

1. Introduction

Let be a fixed prime number. Throughout this paper , and will, respectively, denote the ring of -adic rational integers, the field of -adic rational numbers, and the completion of algebraic closure of . Let be the normalized exponential valuation of with When one talks of -extension, is variously considered as an indeterminate, a complex number or a -adic number . If one normally assumes If then we assume so that for (cf. [132]).

For , we set

(1.1)

(see [113]). The Bernoulli numbers and polynomials are defined by the generating function as

(1.2)
(1.3)

(cf. [17, 18, 21, 24, 26]). Let be the set of uniformly differentiable functions on . For , the -adic invariant integral on is defined as

(1.4)

Note that (see [27]). Let be a translation with . We note that

(1.5)

(cf. [132]). Kim [18] studied the symmetric properties of the -Bernoulli numbers and polynomials as follows:

(1.6)

In this paper, we define the twisted -Bernoulli polynomials and the twisted generalized -Bernoulli polynomials attached to of higher order and investigate some symmetric properties of them. Furthermore, using these symmetric properties of them, we can obtain some relationships between the twisted -Bernoulli numbers and polynomials and between the twisted generalized -Bernoulli numbers and polynomials attached to of higher order.

2. The Twisted -Bernoulli Polynomials

Let be the locally constant space, where is the cyclic group of order . For , we denote the locally constant function by

(2.1)

(cf. [2, 3, 21, 24]). If we take , then

(2.2)

Now we define the -extension of twisted Bernoulli numbers and polynomials as follows:

(2.3)
(2.4)

(see [31]). From (1.5), (2.2), (2.3), and (2.4), we can derive

(2.5)

By (1.5), we can see that

(2.6)

In (1.4), it is easy to show that

(2.7)

For each integer , let

(2.8)

From (2.6), (2.7), and (2.8), we derive

(2.9)

From (2.9), we note that

(2.10)

for all . Let ; then we have

(2.11)

By (2.9), we see that

(2.12)

Let be as follows:

(2.13)

Then we have

(2.14)

From (2.13), we derive

(2.15)

By (2.4), (2.12), and (2.15), we can see that

(2.16)

By the symmetry of -adic invariant integral on , we also see that

(2.17)

By comparing the coefficients of on both sides of (2.16) and (2.17), we obtain the following theorem.

Theorem 2.1.

Let . Then for all ,

(2.18)

where is the binomial coefficient.

From Theorem 2.1, if we take , then we have the following corollary.

Corollary 2.2.

For , one we has

(2.19)

where is the binomial coefficient.

By (2.17), (2.18), and (2.19), we can see that

(2.20)

From the symmetry of , we can also derive

(2.21)

By comparing the coefficients of on both sides of (2.20) and (2.21), we obtain the following theorem.

Theorem 2.3.

For , , we have

(2.22)

We note that by setting in Theorem 2.3, we get the following multiplication theorem for the twisted -Bernoulli polynomials.

Theorem 2.4.

For , , one has

(2.23)

Remark 2.5.

[18], Kim suggested open questions related to finding symmetric properties for Carlitz -Bernoulli numbers. In this paper, we give the symmetric property for -Bernoulli numbers in the viewpoint to give the answer of Kim's open questions.

3. The Twisted Generalized Bernoulli Polynomials Attached to of Higher Order

In this section, we consider the generalized Bernoulli numbers and polynomials and then define the twisted generalized Bernoulli polynomials attached to of higher order by using multivariate -adic invariant integrals on . Let be Dirichlet's character with conductor . Then the generalized Bernoulli numbers and polynomials attached to are defined as

(3.1)
(3.2)

(cf. [2, 18, 23, 27]).

Let be the locally constant space, where is the cyclic group of order . For , we denote the locally constant function by

(3.3)

(cf. [2, 3, 21, 23, 24]). If we take , for with , then it is obvious from (3.1) that

(3.4)

Now we define the twisted generalized Bernoulli numbers and polynomials attached to as follows:

(3.5)
(3.6)

for each (see [31, 32]). By (3.5) and (3.6),

(3.7)

Thus we have

(3.8)

Then

(3.9)

Let us define the -adic twisted -function as follows:

(3.10)

By (3.9) and (3.10), we see that

(3.11)

Thus,

(3.12)

for all . This means that

(3.13)

for all . For all , we have

(3.14)

The twisted generalized Bernoulli numbers and polynomials attached to of order are defined as

(3.15)
(3.16)

for each . For , we set

(3.17)

where . In (3.17), we note that is symmetric in . From (3.17), we have

(3.18)

Thus we can obtain

(3.19)

From (3.19), we derive

(3.20)

By the symmetry of in and , we can see that

(3.21)

By comparing the coefficients on both sides of (3.20) and (3.21), we see the following theorem.

Theorem 3.1.

For , , one has

(3.22)

Remark 3.2.

If we take and in (3.22), then we have

(3.23)

Now we can also calculate

(3.24)

From the symmetric property of in and , we derive

(3.25)

By comparing the coefficients on both sides of (3.24) and (3.26), we obtain the following theorem.

Theorem 3.3.

For , , we have

(3.26)

Remark 3.4.

If we take and in (3.26), then one has

(3.27)

Remark 3.5.

In our results for , we can also derive similar results, which were treated in [27]. In this paper, we used the -adic integrals to derive the symmetric properties of the -Bernoulli polynomials. By using the symmetric properties of -adic integral on , we can easily derive many interesting symmetric properties related to Bernoulli numbers and polynomials.

References

  1. Cenkci M, Simsek Y, Kurt V:Further remarks on multiple -adic --function of two variables. Advanced Studies in Contemporary Mathematics 2007,14(1):49-68.

    MathSciNet  MATH  Google Scholar 

  2. Jang L-C:On a -analogue of the -adic generalized twisted -functions and -adic -integrals. Journal of the Korean Mathematical Society 2007,44(1):1-10. 10.4134/JKMS.2007.44.1.139

    Article  MathSciNet  MATH  Google Scholar 

  3. Jang L-C:Multiple twisted -Euler numbers and polynomials associated with -adic -integrals. Advances in Difference Equations 2008, 2008:-11.

    Google Scholar 

  4. Jang L-C, Kim S-D, Park D-W, Ro Y-S: A note on Euler number and polynomials. Journal of Inequalities and Applications 2006, 2006:-5.

    Google Scholar 

  5. Jang L-C, Kim T:On the distribution of the -Euler polynomials and the -Genocchi polynomials of higher order. Journal of Inequalities and Applications 2008, 2008:-9.

    Google Scholar 

  6. Kim T:-Volkenborn integration. Russian Journal of Mathematical Physics 2002,9(3):288-299.

    MathSciNet  MATH  Google Scholar 

  7. Kim T: On Euler-Barnes multiple zeta functions. Russian Journal of Mathematical Physics 2003,10(3):261-267.

    MathSciNet  MATH  Google Scholar 

  8. Kim T:Analytic continuation of multiple -zeta functions and their values at negative integers. Russian Journal of Mathematical Physics 2004,11(1):71-76.

    MathSciNet  MATH  Google Scholar 

  9. Kim T:Power series and asymptotic series associated with the -analog of the two-variable -adic -function. Russian Journal of Mathematical Physics 2005,12(2):186-196.

    MathSciNet  MATH  Google Scholar 

  10. Kim T:Multiple -adic -function. Russian Journal of Mathematical Physics 2006,13(2):151-157. 10.1134/S1061920806020038

    Article  MathSciNet  MATH  Google Scholar 

  11. Kim T:A note on -Adic -integral on Zp associated with -Euler numbers. Advanced Studies in Contemporary Mathematics 2007, 15: 133-138.

    MATH  Google Scholar 

  12. Kim T:On -adic interpolating function for -Euler numbers and its derivatives. Journal of Mathematical Analysis and Applications 2008,339(1):598-608. 10.1016/j.jmaa.2007.07.027

    Article  MathSciNet  MATH  Google Scholar 

  13. Kim T:On the analogs of Euler numbers and polynomials associated with -adic -integral on at . Journal of Mathematical Analysis and Applications 2007,331(2):779-792. 10.1016/j.jmaa.2006.09.027

    Article  MathSciNet  MATH  Google Scholar 

  14. Kim T:A note on -adic -integral on associated with -Euler numbers. Advanced Studies in Contemporary Mathematics 2007,15(2):133-137.

    MathSciNet  MATH  Google Scholar 

  15. Kim T:-Euler numbers and polynomials associated with -adic -integrals. Journal of Nonlinear Mathematical Physics 2007,14(1):15-27. 10.2991/jnmp.2007.14.1.3

    Article  MathSciNet  MATH  Google Scholar 

  16. Kim T:A note on some formulae for the -Euler numbers and polynomials. Proc. Jangjeon Math. Soc. 2006,9(2):227-232.

    MathSciNet  MATH  Google Scholar 

  17. Kim T:-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients. Russian Journal of Mathematical Physics 2008,15(1):51-57.

    Article  MathSciNet  MATH  Google Scholar 

  18. Kim T:On the symmetries of the -Bernoulli polynomials. Abstract and Applied Analysis 2008, 2008:-7.

    Google Scholar 

  19. Kim T: Note on Dedekind type DC sums. Advanced Studies in Contemporary Mathematics 2009,18(2):249-260.

    MathSciNet  MATH  Google Scholar 

  20. Kim T, Jang L-C, Pak HK:A note on -Euler and Genocchi numbers. Proceedings of the Japan Academy, Series A 2001,77(8):139-141. 10.3792/pjaa.77.139

    Article  MathSciNet  MATH  Google Scholar 

  21. Kim T:Note on the -Euler numbers of higher order. Advanced Studies in Contemporary Mathematics 2009,19(1):25-29.

    MathSciNet  MATH  Google Scholar 

  22. Kim T, Kim M-S, Jang L-C, Rim S-H:New -Euler numbers and polynomials associated with -adic -integrals. Advanced Studies in Contemporary Mathematics 2007,15(2):243-252.

    MathSciNet  MATH  Google Scholar 

  23. Kim W, Kim Y-H, Jang L-C:On the -extension of apostol-euler numbers and polynomials. Abstract and Applied Analysis 2008, 2008:-10.

    Google Scholar 

  24. Simsek Y: Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions. Advanced Studies in Contemporary Mathematics 2008,16(2):251-278.

    MathSciNet  MATH  Google Scholar 

  25. Ozden H, Simsek Y, Rim S-H, Cangul IN:A note on -adic -Euler measure. Advanced Studies in Contemporary Mathematics 2007, 14: 233-239.

    MathSciNet  Google Scholar 

  26. Rim S-H, Kim Y-H, Lee BJ, Kim T: Some identities of the generalized twisted Bernoulli numbers and polynomials of higher order. Journal of Computational Analysis and Applications 2010, 12: 695-702.

    MathSciNet  MATH  Google Scholar 

  27. Kim T:On a -analogue of the -adic log gamma functions and related integrals. Journal of Number Theory 1999,76(2):320-329. 10.1006/jnth.1999.2373

    Article  MathSciNet  MATH  Google Scholar 

  28. Kim T:Note on the Euler -zeta functions. Journal of Number Theory 2009,129(7):1798-1804. 10.1016/j.jnt.2008.10.007

    Article  MathSciNet  MATH  Google Scholar 

  29. Kim T:A new approach to -adic --functions. Advanced Studies in Contemporary Mathematics 2006,12(1):61-72.

    MathSciNet  MATH  Google Scholar 

  30. Kim T, Rim S-H:On the twisted -Euler numbers and polynomials associated with basic --functions. Journal of Mathematical Analysis and Applications 2007,336(1):738-744. 10.1016/j.jmaa.2007.03.035

    Article  MathSciNet  MATH  Google Scholar 

  31. Kim T:New approach to -Euler polynomials of higher order. Russian Journal of Mathematical Physics 2010,17(2):201-207. 10.1134/S1061920810020068

    Article  Google Scholar 

  32. Kim T:Barnes-type multiple -zeta functions and -Euler polynomials. Journal of Physics A 2010, 43:-11.

    Google Scholar 

Download references

Acknowledgments

The authors express Their sincere gratitude to referees for their valuable suggestions and comments. This work has been conducted by the Research Grant of Kwangwoon University in 2010.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to H. Yi.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License ( https://creativecommons.org/licenses/by/2.0 ), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Jang, LC., Yi, H., Shivashankara, K. et al. A Note on Symmetric Properties of the Twisted -Bernoulli Polynomials and the Twisted Generalized -Bernoulli Polynomials. Adv Differ Equ 2010, 801580 (2010). https://doi.org/10.1155/2010/801580

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1155/2010/801580

Keywords

  • Ordinary Differential Equation
  • Functional Equation
  • Prime Number
  • Rational Number
  • Constant Function